Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: K. H. Hofmann and P. S. Mostert
Title: Cohomology theories for compact abelian groups
Additional book information: Springer-Verlag, New York, 1973, 236 pp., $18.50.

Review Information:

Reviewer: Joseph L. Taylor
Journal: Bull. Amer. Math. Soc. 81 (1975), 1045-1049
DOI: https://doi.org/10.1090/S0002-9904-1975-13903-6
American Mathematical Society